A Poisson formula for harmonic projections
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 2, p. 209-216
@article{AIHPB_1998__34_2_209_0,
     author = {Kaimanovich, Vadim and Fisher, Albert},
     title = {A Poisson formula for harmonic projections},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {2},
     year = {1998},
     pages = {209-216},
     zbl = {0903.60064},
     mrnumber = {1614591},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1998__34_2_209_0}
}
Kaimanovich, Vadim A.; Fisher, Albert. A Poisson formula for harmonic projections. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 2, pp. 209-216. http://www.numdam.org/item/AIHPB_1998__34_2_209_0/

[1] A. Ancona, Théorie du potentiel sur les graphes et les variétés, Springer Lecture Notes in Math., Vol. 1427, 1990, pp. 4-112. | MR 1100282 | Zbl 0719.60074

[2] A. Connes, J. Feldman and B. Weiss, An amenable equivalence relation is generated by a single transformation, Ergod. Th. & Dynam. Sys., Vol. 1, 1981, pp. 431-450. | MR 662736 | Zbl 0491.28018

[3] A. Fisher, Convex-invariant means and a pathwise central limit theorem, Adv. Math. Vol. 63, 1987, pp. 213-246. | MR 877784 | Zbl 0627.60034

[4] S.R. Foguel, Harris operators, Israel J. Math., Vol. 33, 1979, pp. 281-309. | MR 571535 | Zbl 0434.60012

[5] V.A. Kaimanovich, Measure-theoretic boundaries of Markov chains, 0-2 laws and entropy, Proceedings of the Conference on Harmonic Analysis and Discrete Potential Theory (Frascati, 1991) (M. A. Picardello, ed.), Plenum, New York, 1992, pp. 145-180 | MR 1222456

[6] V.A. Kaimanovich, Boundaries of invariant Markov operators : the identification problem, London Math. Soc. Lecture Note Series Vol. 228, 1996, pp. 127-176 | MR 1411218 | Zbl 0848.60073

[7] T. Lyons and D. Sullivan, Function theory, random paths and covering spaces, J. Diff. Geom., Vol. 19, 1984, pp. 299-323 | MR 755228 | Zbl 0554.58022

[8] P.A. Meyer, Limites médiales d'après Mokobodzki, Springer Lecture Notes Math., Vol. 321, 1973, pp. 198-204 | Numdam | MR 404564 | Zbl 0262.28005

[9] D. Revuz, Markov Chains, 2nd revised ed., North-Holland, Amsterdam, 1984. | MR 758799 | Zbl 0539.60073